addressalign-toparrow-leftarrow-rightbackbellblockcalendarcameraccwcheckchevron-downchevron-leftchevron-rightchevron-small-downchevron-small-leftchevron-small-rightchevron-small-upchevron-upcircle-with-checkcircle-with-crosscircle-with-pluscrossdots-three-verticaleditemptyheartexporteye-with-lineeyefacebookfolderfullheartglobegmailgooglegroupsimageimagesinstagramlinklocation-pinm-swarmSearchmailmessagesminusmoremuplabelShape 3 + Rectangle 1outlookpersonJoin Group on CardStartprice-ribbonShapeShapeShapeImported LayersImported LayersImported Layersshieldstartickettrashtriangle-downtriangle-uptwitteruseryahoo

8th Annual 24hrs Of America

  • to

  • Bushnell Motorsports Park

    5821 Pit Road, Bushnell, FL (map)

    28.664993 -82.112862

  • •8th Annual 24 Hrs Of America Enduro Race•
    (Feb. 17-19,2017)
    @ Bushnell Motorsports Park (Bushnell, Florida) 45 mins west of Orlando

    •An invitation has been sent to us by William "Bill" Judy, Organizer of Wheel To Wheel Karting (east coast meet up)

    http://www.meetup.com/Wheel-To-Wheel-Karting

    He reviewed our meet up group and was amazed about the club scheduling and that there was a kart racing club on west coast.

    •$5,750 per team($1,000 deposit due at team registration)


    •Teams up to 10 drivers (avg. Team 5-6 drivers)

    •Limited to first 25 teams with 6 race classes.

    •Track: 16 turns, 7/10ths of a mile outdoor track.

    •Karts: 270cc, 11hp, 4 stroke Honda engine, Euro chassis

    •Race Classes: GT-PROS, GT-SEMI PROS, GT-MASTERS, GT-LEGENDS, GT-BIG BOYS, GT-ROOKIES

    •Equipment: (each team will have)an assigned mechanics (for tires,fuel,kart maintenance), 10'x10' team tent paddock

    •3 meals served: Friday (lunch & dinner) and Saturday(breakfast) for team members only!

    •Event t-shirts for every team member, trophies for podium finishers in each class.

    °°Note: NO electrical hookups at trackside. RV & additional tent space available behind each teams paddock.


    :SCHEDULE OF EVENTS:
    •Friday Feb. 17•

    7:30am: Advanced Racer Clinic (limited to first 30 sign ups/$250 per racer)

    8am: Advanced Clinic session (all day class)

    8am: Track Introduction (tips on track course layout)

    8:30am: Team Practice session #1 (20mins per team)

    9am: Rookie Clinic (required for first time racers/2 hr class)

    9am: Team Registration Check in

    9:45am: Track Walk & discussions

    10:30am: Team Practice session #2 (20 mins per team)

    11am: Track Layout review/Enduro tips & training clinic

    12:00pm: Lunch

    12:30pm: Arrive & Drive practice sessions ($85 for 30 mins track time) This can be split/shared amongst teammates.

    4:30pm: Teams Meeting

    5:30pm: Team Warm ups (2 hrs warm up practice)

    7:30pm: Enduro Team Qualifier (30 mins of hot laps)

    8pm: Team Dinner & Final meeting


    •Saturday Feb. 18•

    7:30am: Trackside check in / breakfast

    8am: Team Kart prep.

    8:30am: Mandatory meeting (pre race)

    9:30am: Karts (moved out to starting grid) final checks & team photos & opening ceremony

    10am: Enduro "Green Flag" (racing begins) (10 kart swaps required for refueling)


    •Sunday Feb. 19•

    10am: Checkered Flag!!

    10:30am: Podium Awards Ceremony

    11am: event concludes

Join or login to comment.

Want to go?

Join and RSVP

2 going

RSVPs close: Feb 16 at 11:00 AM

  • Daniel M.
    Assistant Organizer,
    Event Host

    I have raced on various tracks including Santa Clara, Reno(NV), Las Vegas(NV), Burlingame, San... more

  • William J.
    Organizer

2 not going

(See all)

Our Sponsors

  • K1 Speed

    Exclusive track time for 8 or more members for each meet up.

  • Endurance Karting

    10% credit to a future race weekend

People in this
Meetup are also in:

Sign up

Meetup members, Log in

By clicking "Sign up" or "Sign up using Facebook", you confirm that you accept our Terms of Service & Privacy Policy